Volume 5, Issue 1 (3-2017)                   SCJ 2017, 5(1): 78-100 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fathalikhani K, Ashrafi A R. Metric and Combinatorial Properties of Fibonacci and Lucas cubes. SCJ. 2017; 5 (1) :78-100
URL: http://scj.kashanu.ac.ir/article-1-295-en.html
1- Postdoctoral researcher University of Kashan, Department of Pure Mathematics, , fathalikhani.kh@gmail.com
2- Professor University of Kashan, Department of Pure Mathematics,
Abstract:   (967 Views)

An n-dimensional hypercube, Q_n, is a graph in which vertices are binary strings of length n where two vertices are adjacent if they differ in exactly one coordinate. Hypercubes and their subgraphs have a lot of applications in different fields of science, specially in computer science. This is the reason why they have been investigated by many authors during the years. Some of their subgraphs named Fibonacci cubes and Lucas cubes are very important and are useful in interconnection networks. In this paper, after introducing these cubes, we report their metric and combinatorial properties done by different authors. Then, we present some open problems that we have been encountered during our research regarding these cubes. Finally, we briefly introduce the software named Sage which is very applicable in the calculations for theses cubes in high dimensions.

Full-Text [PDF 1368 kb]   (363 Downloads)    
Type of Study: case report | Subject: Special
Received: 2015/12/9 | Accepted: 2016/10/3 | Published: 2017/03/5

Add your comments about this article : Your username or Email:
Write the security code in the box

Send email to the article author

© 2018 All Rights Reserved | Soft Computing Journal

Designed & Developed by : Yektaweb